MathSciNet Relay Station
MathSciNet bibliographic data
MR2519005 (2010d:60139) 60H10 (34A37 34D20 34F05 93E15)
Sakthivel, R.; Luo, J. Asymptotic stability of nonlinear impulsive stochastic differential equations. Statist. Probab. Lett. 79 (2009), no. 9, 1219–1223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement